# SDR HDNA2018050100007

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N145EL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9601
- Aircraft time: 910 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Cuff
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW MAIN ROTOR BLADE CUFF CRACKED
